MathSciNet Relay Station
MathSciNet bibliographic data
MR2463979 35Q53 (34C25 35B10 35Q51 76B25)
Li, Ji-bin Exact traveling wave solutions to 2D-generalized Benney-Luke equation. Appl. Math. Mech. (English Ed.) 29 (2008), no. 11, 1391–1398.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement